Alert archive / California / Coastal Flood Statements in 2012
Coastal Flood Statement 3, NWS San Diego, CA
NWS San Diego, CA issued this coastal flood statement at Nov 26, 2012, 3:56 AM PST for San Diego County, California. It took effect at Nov 29, 2012, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2012, 3:56 AM PST (11:56 UTC)
- In effect from
- Nov 29, 2012, 10:00 AM PST
- Expired
- Nov 28, 2012, 1:02 PM PST
- In force
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1765 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
373 WHUS46 KSGX 261156 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 356 AM PST MON NOV 26 2012 CAZ042-043-271300- /O.NEW.KSGX.CF.S.0003.121129T1800Z-121202T1200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 356 AM PST MON NOV 26 2012 ...LARGE WEST SWELL TO IMPACT THE COAST LATE WEDNESDAY THROUGH SATURDAY... A STORM OVER THE NORTHEAST PACIFIC OCEAN IS EXPECTED TO GENERATE A LARGE WEST SWELL WHICH WILL BRING POTENTIALLY LARGE SURF TO WEST FACING BEACHES LATE THIS WEEK. SURF IS LIKELY TO BE AT ITS HIGHEST ON FRIDAY...WHICH IS WHEN THE SWELL PEAKS. THE SWELL WILL THEN LOWER A LITTLE ON SATURDAY AND SUNDAY. * SURF HEIGHTS...FOR EXPOSED WEST FACING SHORES LATE WEDNESDAY THROUGH SATURDAY...5 TO 7 FEET WITH SETS TO 8 FEET...EXCEPT SURF 6 TO 9 FEET WITH OCCASIONAL SETS OF 10 FEET OR GREATER ON FRIDAY. * LOCATIONS...ORANGE AND SAN DIEGO COUNTY COASTS. LOCATIONS LIKELY TO GET THE HIGHEST WAVES WILL BE THOSE WEST FACING BEACHES THAT ARE BETTER EXPOSED TO THE WESTERLY DIRECTION OF THE SWELL. * TIMING...THE SWELL WILL BUILD WEDNESDAY...PEAK FRIDAY...AND GRADUALLY LOWER SATURDAY AND SUNDAY. * TIDES...TIDES WILL PEAK DURING THE MID-MORNING HOURS AT AROUND 6 FEET...WITH A SECOND HIGH TIDE OF AROUND 4 FEET DURING THE LATE EVENING HOURS. LOWEST TIDE WILL BE AROUND -0.5 FEET DURING THE LATE AFTERNOON HOURS...WITH A SECOND LOW TIDE OF AROUND 2 FEET OCCURRING DURING THE LATE NIGHT HOURS. * IMPACTS...LARGE SURF AND VERY STRONG RIP CURRENTS WILL RESULT IN DANGEROUS SWIMMING CONDITIONS AT THE BEACHES...ESPECIALLY FOR INEXPERIENCED SWIMMERS. MODERATE TO SIGNIFICANT BEACH EROSION WILL BE POSSIBLE. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO HARRISON
3 follow-up statements
204 WHUS46 KSGX 271255 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 455 AM PST TUE NOV 27 2012 CAZ042-043-281300- /O.CON.KSGX.CF.S.0003.121129T1800Z-121202T1200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 455 AM PST TUE NOV 27 2012 ...HIGH SURF TO IMPACT THE COAST THURSDAY MORNING THROUGH SATURDAY... A STORM OVER THE NORTHEAST PACIFIC OCEAN IS EXPECTED TO GENERATE A LARGE WESTERLY SWELL WHICH WILL CREATE POTENTIALLY HIGH SURF TO WEST FACING SHORES LATE THIS WEEK. HIGH SURF AND LARGE WESTERLY SWELL ARE FORECAST TO PEAK ON FRIDAY...THEN SLOWLY DECREASE THROUGH SUNDAY. * SURF HEIGHTS...FOR EXPOSED WEST FACING SHORES THURSDAY MORNING THROUGH SATURDAY...5 TO 7 FEET WITH SETS TO 8 FEET...EXCEPT SURF 6 TO 9 FEET WITH OCCASIONAL SETS AROUND 10 FEET ON FRIDAY. * LOCATIONS...ORANGE AND SAN DIEGO COUNTY COASTS. LOCATIONS LIKELY TO RECEIVE THE HIGHEST WAVES WILL BE WEST FACING SHORES. * TIMING...THE SWELL WILL BUILD LATE WEDNESDAY...PEAK FRIDAY...AND GRADUALLY LOWER THROUGH SUNDAY. * TIDES...TIDES WILL PEAK DURING THE MID-MORNING HOURS AT AROUND 6 FEET...WITH A SECOND HIGH TIDE OF AROUND 4 FEET DURING THE LATE EVENING HOURS. LOWEST TIDE WILL BE AROUND -0.5 FEET DURING THE LATE AFTERNOON HOURS...WITH A SECOND LOW TIDE OF AROUND 2 FEET OCCURRING DURING THE LATE NIGHT HOURS. * IMPACTS...HIGH SURF AND VERY STRONG RIP CURRENTS WILL RESULT IN DANGEROUS SWIMMING CONDITIONS AT THE BEACHES...ESPECIALLY FOR INEXPERIENCED SWIMMERS. MODERATE TO SIGNIFICANT BEACH EROSION WILL BE POSSIBLE. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
520 WHUS46 KSGX 281251 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 451 AM PST WED NOV 28 2012 CAZ042-043-290100- /O.CON.KSGX.CF.S.0003.121129T1800Z-121202T1200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 451 AM PST WED NOV 28 2012 ...HIGH SURF TO IMPACT THE COAST LATE THURSDAY MORNING THROUGH SATURDAY NIGHT... A LARGE WESTERLY SWELL GENERATED FROM A STORM OVER THE NORTHEAST PACIFIC OCEAN IS FORECAST TO ARRIVE TO THE COASTAL WATERS THURSDAY MORNING...PEAK FRIDAY AND FRIDAY NIGHT...THEN SLOWLY SUBSIDE THROUGH THE WEEKEND. THIS SWELL AND A MODERATE PERIOD WILL CREATE POTENTIALLY HIGH SURF FOR THE END OF THE WEEK...ESPECIALLY ALONG WESTERLY FACING SHORES ON FRIDAY. SURF WILL SLOWLY BEGIN TO LOWER OVER THE WEEKEND. * SURF HEIGHTS...FOR EXPOSED WEST FACING SHORES LATE THURSDAY MORNING THROUGH SATURDAY...5 TO 7 FEET WITH SETS TO 8 FEET...EXCEPT SURF 6 TO 9 FEET WITH OCCASIONAL SETS AROUND 10 FEET ON FRIDAY. * LOCATIONS...ORANGE AND SAN DIEGO COUNTY COASTS. LOCATIONS LIKELY TO RECEIVE THE HIGHEST WAVES WILL BE WEST FACING SHORES. * TIMING...LATE THURSDAY MORNING THROUGH SATURDAY NIGHT. * TIDES...TIDES WILL PEAK DURING THE MID-MORNING HOURS AT AROUND 6 FEET...WITH A SECOND HIGH TIDE OF AROUND 4 FEET DURING THE LATE EVENING HOURS. LOWEST TIDE WILL BE AROUND -0.5 FEET DURING THE LATE AFTERNOON HOURS...WITH A SECOND LOW TIDE OF AROUND 2 FEET OCCURRING DURING THE LATE NIGHT HOURS. * IMPACTS...HIGH SURF AND VERY STRONG RIP CURRENTS WILL RESULT IN DANGEROUS SWIMMING CONDITIONS AT THE BEACHES...ESPECIALLY FOR INEXPERIENCED SWIMMERS. MODERATE TO SIGNIFICANT BEACH EROSION WILL BE POSSIBLE. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO JJT
999 WHUS46 KSGX 282102 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 102 PM PST WED NOV 28 2012 ...HIGH SURF ADVISORY BEGINNING THURSDAY MORNING AND CONTINUING INTO MONDAY FOR ORANGE AND SAN DIEGO COUNTY BEACHES... .A LARGE WEST TO NORTHWEST SWELL WILL BE IMPACTING THE SOUTHERN CALIFORNIA BEACHES. FROM THURSDAY THROUGH MONDAY. SURF HEIGHTS ARE EXPECTED TO BUILD QUICKLY THURSDAY...PEAKING ON SATURDAY...THEN SLOWLY DIMINISHING SUNDAY THROUGH MONDAY. TIDAL SWINGS OF OVER 6 FEET WILL OCCUR BETWEEN THE HIGHEST HIGH TIDES IN THE MORNING HOURS AND THE LOWEST LOW TIDES IN THE AFTERNOON HOURS. THE POTENTIAL FOR MODERATE TO SIGNIFICANT BEACH EROSION IS HIGH. CAZ042-290515- /O.CAN.KSGX.CF.S.0003.121129T1800Z-121202T1200Z/ /O.NEW.KSGX.SU.Y.0015.121129T1400Z-121203T2100Z/ ORANGE COUNTY COASTAL AREAS- 102 PM PST WED NOV 28 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 1 PM PST MONDAY... * LOCATION...WEST FACING BEACHES OF ORANGE COUNTY. * SURF HEIGHTS...4 TO 7 FEET THURSDAY MORNING...BUILDING TO 6 TO 9 FEET THURSDAY NIGHT THROUGH SATURDAY WITH SETS OVER 12 FEET NORTH OF NEWPORT BEACH AND FROM LAGUNA BEACH SOUTHWARD. SURF HEIGHTS SLOWLY SUBSIDING SUNDAY AND DROPPING BELOW 7 FEET BY MONDAY AFTERNOON. * TIMING...6 AM THURSDAY MORNING THROUGH 1 PM MONDAY AFTERNOON. * TIDES...TIDES WILL PEAK DURING THE MID-MORNING HOURS AT AROUND 6 FEET...WITH A SECOND HIGH TIDE OF AROUND 4 FEET DURING THE LATE EVENING HOURS. LOWEST TIDE WILL BE AROUND -0.5 FEET DURING THE LATE AFTERNOON HOURS...WITH A SECOND LOW TIDE OF AROUND 2 FEET OCCURRING DURING THE LATE NIGHT HOURS. * IMPACTS...HIGH SURF AND VERY STRONG RIP CURRENTS WILL RESULT IN DANGEROUS SWIMMING CONDITIONS AT THE BEACHES...ESPECIALLY FOR INEXPERIENCED SWIMMERS. MODERATE TO SIGNIFICANT BEACH EROSION IS LIKELY. EXPECT WAVES WASHING OVER JETTIES AND BREAKING ACROSS HARBOR ENTRANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ043-290515- /O.CAN.KSGX.CF.S.0003.121129T1800Z-121202T1200Z/ /O.NEW.KSGX.SU.Y.0015.121129T1400Z-121203T2100Z/ SAN DIEGO COUNTY COASTAL AREAS- 102 PM PST WED NOV 28 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 1 PM PST MONDAY... * LOCATION...WEST FACING BEACHES OF SAN DIEGO COUNTY. * SURF HEIGHTS...4 TO 7 FEET THURSDAY MORNING...BUILDING TO 7 TO 10 FEET THURSDAY NIGHT THROUGH SATURDAY WITH SETS 12 TO 15 FEET ALONG POINTS AND OUTER REEFS. SURF SLOWLY SUBSIDING SUNDAY WITH HEIGHTS DROPPING BELOW 7 FEET AT MOST BEACHES BY MONDAY AFTERNOON. * TIMING...6 AM THURSDAY MORNING THROUGH 1 PM MONDAY AFTERNOON. * TIDES...TIDES WILL PEAK DURING THE MID-MORNING HOURS AT AROUND 6 FEET...WITH A SECOND HIGH TIDE OF AROUND 4 FEET DURING THE LATE EVENING HOURS. LOWEST TIDE WILL BE AROUND -0.5 FEET DURING THE LATE AFTERNOON HOURS...WITH A SECOND LOW TIDE OF AROUND 2 FEET OCCURRING DURING THE LATE NIGHT HOURS. * IMPACTS...HIGH SURF AND VERY STRONG RIP CURRENTS WILL RESULT IN DANGEROUS SWIMMING CONDITIONS AT THE BEACHES...ESPECIALLY FOR INEXPERIENCED SWIMMERS. MODERATE TO SIGNIFICANT BEACH EROSION IS LIKELY. WAVES BREAKING ACROSS THE ENTRANCE TO OCEANSIDE HARBOR AND MISSION BAY ARE ALSO LIKELY...ALONG WITH LARGER WAVES WASHING OVER JETTIES AND AND THE LOW LYING PORTIONS OF THE OCEAN BEACH PIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO BALFOUR
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this coastal flood statement went out at Nov 26, 3:10 AM PST, 46 minutes earlier.
Area forecast discussion, Nov 26, 3:10 AM PST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
310 AM PST MON NOV 26 2012
.SYNOPSIS...
A TROUGH OF LOW PRESSURE OVER THE EASTERN PACIFIC AND WESTERN STATES
WILL MAINTAIN ONSHORE FLOW FOR THE NEXT WEEK WITH AREAS OF COASTAL
LOW CLOUDS AND FOG. A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH
CALIFORNIA MAY BRING PRECIPITATION TO SOUTHWEST CALIFORNIA FOR LATE
WEDNESDAY THROUGH EARLY FRIDAY WITH GREATEST CHANCES ALONG AND WEST
OF THE MOUNTAINS FOR SAN BERNARDINO AND ORANGE COUNTIES WITH LESSER
CHANCES TO THE SOUTH.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
A COASTAL EDDY WILL MAINTAIN A MARINE LAYER NEAR 2000 TO 2500 FEET
DEEP THIS MORNING WITH AREAS OF DENSE FOG POSSIBLE IN THE INLAND
VALLEYS AND NEAR THE COASTAL FOOTHILLS IN FAR INLAND ORANGE COUNTY.
HIGH PRESSURE ALOFT BUILDS EVER SO SLIGHTLY TODAY WITH THE
WORKSTATION WRF SHOWING A SLIGHTLY SHALLOWER MARINE LAYER FOR
TONIGHT INTO TUESDAY MORNING...BUT STILL SUFFICIENT FOR STRATUS TO
REACH LOWER PORTIONS OF THE INLAND VALLEYS. ADDITIONAL DEEPENING OF
THE MARINE LAYER WITH STRATUS EXTENDING INTO THE FAR INLAND VALLEYS
IS EXPECTED FOR TUESDAY NIGHT INTO WEDNESDAY MORNING AS A TROUGH OF
LOW PRESSURE OVER THE EASTERN PACIFIC APPROACHES THE WEST COAST WITH
SLOW LOWERING OF 500 MB HEIGHTS OVER SOUTHERN CALIFORNIA.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...
A SHORTWAVE TROUGH OF LOW PRESSURE MOVING INLAND THROUGH CALIFORNIA
WEDNESDAY AND A SECOND SHORTWAVE FOR THURSDAY AND FRIDAY IS EXPECTED
TO BRING MODERATE TO HEAVY PRECIPITATION FOR NORTHERN AND CENTRAL
CALIFORNIA WITH LESSER AMOUNTS AND CHANCES FARTHER SOUTH INTO
SOUTHERN CALIFORNIA. STRONGER DYNAMICS SHOULD REMAIN NORTH OF POINT
CONCEPTION. HOWEVER...A DECENT PRECIPITABLE WATER PLUME WILL EXTEND
INTO SOUTHERN CALIFORNIA FOR LATE WEDNESDAY AND WEDNESDAY NIGHT WITH
SOUTHERN CALIFORNIA ON THE SOUTHERN FRINGES OF ANOTHER SIGNIFICANT
PLUME DIRECTED INTO NORTHERN AND CENTRAL CALIFORNIA FOR THURSDAY
AND THURSDAY NIGHT. THIS HIGHER MOISTURE CONTENT AIR COMBINED WITH
LOWER LEVEL UPSLOPE FLOW AND WARM ADVECTION COULD BRING LOCALLY
MODERATE RAINFALL AMOUNTS FOR THE SOUTH SLOPES OF THE SAN BERNARDINO
COUNTY MOUNTAINS AND THE COASTAL SLOPES OF THE SANTA ANA MOUNTAINS.
POPS HAVE BEEN TRENDED TOWARD THE GREATER ECMWF POPS...BUT THERE IS
LESS CONFIDENCE IN THE TIMING OF ANY PERIODS OF LOCALLY MODERATE
PRECIPITATION AMOUNTS. AFTER FRIDAY...THE ECMWF HAS BEEN CONSISTENT
IN KEEPING THE MAIN CHANCES OF PRECIPITATION TO THE NORTH OF
SOUTHWEST CALIFORNIA. GFS MODEL TRENDS ARE ALSO IN LINE WITH THE
ECMWF IN KEEPING PRECIPITATION SOMEWHAT FARTHER NORTHWEST THAN SHOWN
BY THE LATEST OPERATIONAL RUNS OF THE GFS. SNOW LEVELS SHOULD REMAIN
ABOVE 7000 TO 8000 FEET WITH A FEW INCHES OF SNOWFALL POSSIBLE ON
THE HIGHEST PEAKS.
&&
.AVIATION...
260912Z...COAST/VALLEYS...STRATUS/FOG WILL CONTINUE TO FILL IN
THROUGH THE INLAND VALLEYS THROUGH 1500 UTC...WITH BASES STAYING AT
AROUND 800-1400 FT MSL AND TOPS 2000-2500 FT MSL. KONT...KRAL...KCNO
AND KAJO AND OTHER INLAND EMPIRE AND INLAND VALLEY LOCATIONS WILL
LIKELY CONTINUE TO EXPERIENCE VIS 1/2SM OR LESS IN FG THROUGH
1500-1600 UTC...WHILE NEAR THE COAST VIS WILL BE MOSTLY 4-P6SM.
1500-27/0100 UTC...STRATUS WILL SLOWLY CLEAR OUT OF THE
VALLEYS...BUT BKN-SCT CLDS 1200-1800 FT MSL WILL LINGER WITHIN 5 SM
OF COAST. 27/0100-0500 UTC...STRATUS/FOG WILL MOVE BACK
INLAND...EVENTUALLY REACHING 20-30 SM INLAND BY 1500 UTC. BASES WILL
BE 700-1300 FT MSL AND TOPS AROUND 1800-2200 FT MSL. STRATUS/FOG MAY
MAKE IT INTO KONT AGAIN. AT THE VERY LEAST...KONT SHOULD SEE VIS
2-5SM BR DURING THE LATE NIGHT/EARLY MORNING HOURS.
MTNS/DESERTS...UNRESTRICTED VIS AND MOSTLY SKC THROUGH TUESDAY
MORNING.
&&
.MARINE...
CONFIDENCE CONTINUES TO INCREASE AS MODELS CONTINUE TO INDICATE A
LARGE WEST SWELL GENERATED BY A NORTHEAST PACIFIC STORM IMPACTING
THE COASTAL WATERS WEDNESDAY NIGHT THROUGH SATURDAY. SWELL HEIGHTS
LOOK TO BE IN THE 7-9 FOOT RANGE WITH PERIODS OF 12-15 SECONDS. THIS
COULD BRING POTENTIALLY LARGE SURF HEIGHTS TO EXPOSED WEST FACING
BEACHES...ALONG WITH VERY STRONG RIP CURRENTS. SURF HEIGHTS SHOULD
BE HIGHEST ON FRIDAY WHICH IS WHEN THE SWELL PEAKS...WITH SETS OF 10
FEET OR HIGHER POSSIBLE ALONG FAVORED BEACHES. A COASTAL FLOOD
STATEMENT WILL BE ISSUED WHICH WILL INCLUDE MORE ON THE SURF/RIP
IMPACTS FROM THIS SWELL.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...DENSE FOG ADVISORY UNTIL 9 AM PST THIS MORNING FOR THE SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE.
DENSE FOG ADVISORY UNTIL 9 AM PST THIS MORNING FOR THE ORANGE
COUNTY COASTAL AREAS.
DENSE FOG ADVISORY UNTIL 9 AM PST THIS MORNING FOR THE SAN
DIEGO COUNTY VALLEYS.
PZ...NONE.
&&
PUBLIC...17
AVIATION/MARINE...HARRISONHazardous weather outlook, Nov 25, 4:00 PM PST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST SUN NOV 25 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-261300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL REDEVELOP OVER COASTAL AND SOME WESTERN VALLEY AREAS OVERNIGHT. A DENSE FOG ADVISORY IS IN EFFECT. SEE LAXNPWSGX. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY...AREAS OF DENSE FOG ARE LIKELY AT TIMES DURING THE NIGHTS AND MORNINGS OVER COASTAL AND VALLEY AREAS. ROADWAY AND AIR TRAVEL MAY BE IMPACTED. WEDNESDAY THROUGH SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SS JAD
Nearby
Coastal Flood Statements in California, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.